# SDR SWAA2024111448081

- Difficulty date: October 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED DEFLECTION CONTROL RIB IRSS271 APROX AT LT WING 2024-634426<[01] REPLACED BLADE XXX IAW B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG 186A3005-4 SHEET:2 REV:B AND MEASURES OF CRACK IS :L= 0.176? INCHES TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N:B24000966 DUE DATE:05-JUN-25.;[02] REPLACED ANGLE TRAILING EDGE LOCATED DEFLECTION CONTROL RIB IRSS271 LT WING IAW B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG 115A2982 SHEET:4 REV:- AND MEASURES OF CRACK IS :L= 0.879? INCHES TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N:A23329415 DUE DATE:06- MAR-25.;[03] TASK COMPLETED
